# SDR SWIA202156419

- Difficulty date: January 15, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR - AFT LOWER WING PLANK, DIRECTLY BELOW LEFT REAR LOWER SPLICE JOINT @ BL 45, SHOWS EVIDENCE OF CHAFFING AND IMPACT DAMAGE AS MARKED   (C-CHECK) RO 2/25/2021   REMOVED CHAFING ON LEFT WING AFT SPAR -AFT LOWER WING PLANK, DIRECTLY BELOW LEFT REAR LOWER SPLICE JOINT @ BL 45 REO 601R-57-21-880 REV-D, DATED 2017-03-06. FOUND WITH IN LIMITS AND COMPLIED WITH ALL STEPS OF REO 601R-57-21-880 REV-D, DATED 2017-03-06. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1003-SKY.
